Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Itching Scalp

Itching Scalp

I started my chemo last Thursday. Have had my first dose of Velcade and have been taking 25mg of Revlimed daily. Last night my scalp started to itch and it’s continued today. Had anyone else experienced this, and if so, any suggestions on relief?

A MyMyelomaTeam Member said:

I also have itchy scalp with Velcade. My dermatologist says that chemo can cause psoriasis. She gave me some very good cream.

posted about 2 months ago
A MyMyelomaTeam Member said:

I am on revlimid and scalp itches all the time! I thought it was just hair growing back in. Now it makes sense.

posted about 1 month ago
A MyMyelomaTeam Member said:

My husband broke out in a red, itchy rash from his shoulders to his mid thighs. Happened twice doctor said probably the Revlimid. First time was really bad had to take prednisone orally but it cleared up in a week. Second time wasn’t as bad but again used prednisone It’s a funny drug because it can effect you different ways. Antihistamines should help you

posted about 2 months ago
A MyMyelomaTeam Member said:

I also had itchy scalp just used allergy medicine

posted about 2 months ago
A MyMyelomaTeam Member said:

Hi Maschiff-This happened to me , my doctor advised before hand that my scalp would itch. I was advised to take Zyrtec and I do take one every chemo day or as needed.

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in